兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 93) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
LONG-TIME BEHAVIOR OF STOCHASTIC REACTION-DIFFUSION EQUATION WITH DYNAMICAL BOUNDARY CONDITION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 7, 页码: 2627-2650
Authors:  Yang, L;  Yang, MH;  Yang, MH (reprint author), Huazhong Univ Sci & Technol, Sch Math & Stat, Wuhan 430074, Hunan, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:58/0  |  Submitted Time:2018/01/19
Stochastic reaction-diffusion equation  dynamical boundary condition  higher-order integrability  continuity  pullback random attractor  
Existence and nonexistence of global solutions for a semilinear reaction-diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 445, 期号: 1-1, 页码: 97-124
Authors:  Li, LL;  Sun, HR;  Zhang, QG;  Sun, HR (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:40/0  |  Submitted Time:2017/05/09
Classical Solutions  Global Solutions  Blow Up  Critical Exponent  
Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 1-1
Authors:  Yang, BX;  Sun, HR;  Feng, ZS;  Feng, ZS (reprint author), Univ Texas Rio Grande Valley, Sch Math & Stat Sci, Edinburg, TX 78539 USA.
???itemlist.button.customize.love???  |  View/Download:102/0  |  Submitted Time:2017/05/09
Global Bifurcation  Fractional Laplace  Half-eigenvalues  Constant Sign Solutions  
Fractional abstract Cauchy problem with order alpha is an element of(1,2) 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 13, 期号: 2, 页码: 155-177
Authors:  Li, YN;  Sun, HR;  Feng, ZS;  Li, YN (reprint author), Nanjing Univ Informat Sci & Technol, Coll Math & Stat, Nanjing 210044, Jiangsu, Peoples R China.;  Li, YN (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2017/01/12
Fractional Cauchy problem  Mittag-Leffler function  fractional resolvent  mild solution  sectorial operator  
Eigenvalue, Unilateral Global Bifurcation and Constant Sign Solution for a Fractional Laplace Problem 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2015, 卷号: 25, 期号: 13
Authors:  Yang, BX;  Sun, HR;  Feng, ZS;  Feng, ZS (reprint author), Univ Texas Pan Amer, Dept Math, Edinburg, TX 78539 USA.
???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2017/01/12
Eigenvalues  Unilateral Global Bifurcation  Fractional Laplace Operator  Constant Sign Solutions  
Cylindrically symmetric travelling fronts in a periodic reaction-diffusion equation with bistable nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2015, 卷号: 145, 期号: 5, 页码: 1053-1090
Authors:  Wang, ZC;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:13/0  |  Submitted Time:2017/01/12
reaction-diffusion equation  time-periodic nonlinearity  bistable nonlinearity  cylindrically symmetric travelling front  
L-p-type pullback attractors for a semilinear heat equation on time-varying domains 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2015, 卷号: 145, 期号: 5, 页码: 1029-1052
Authors:  Sun, CY;  Yuan, YB;  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:25/0  |  Submitted Time:2017/01/12
non-autonomous dynamical systems  asymptotic decomposition  pullback attractors  semilinear heat equation  time-varying domain  
THE BLOW-UP AND GLOBAL EXISTENCE OF SOLUTIONS OF CAUCHY PROBLEMS FOR A TIME FRACTIONAL DIFFUSION EQUATION 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2015, 卷号: 46, 期号: 1, 页码: 69-92
Authors:  Zhang, QG;  Sun, HR;  Zhang, QG (reprint author), Lanzhou Univ, Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:19/0  |  Submitted Time:2017/01/12
Fractional differential equation  blow-up  global existence  Cauchy problems  
Dynamics for a stochastic reaction-diffusion equation with additive noise 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 3, 页码: 838-872
Authors:  Cao, DM;  Sun, CY;  Yang, MH;  Yang, MH (reprint author), Huazhong Univ Sci & Technol, Sch Math & Stat, Wuhan 430074, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:26/0  |  Submitted Time:2017/01/12
Stochastic reaction-diffusion equation  Higher-order integrability  (L-2(Q), L2+delta(Q))-attraction  Continuity in H-0(1)(Q)  
SPATIAL DYNAMICS OF A DIFFUSIVE PREDATOR-PREY MODEL WITH STAGE STRUCTURE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2015, 卷号: 20, 期号: 6, 页码: 1831-1853
Authors:  Zhang, L;  Wang, ZC;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:13/0  |  Submitted Time:2017/01/12
Predator-prey model  non-local delays  persistence and extinction  principal eigenvalues  fluctuation methods  global attractivity